Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Heavy periods, cramping after fitting copper coil. Weak bladder, lower back pain, leg cramps

I have had the copper coil for 5mths now. Initial insertion and settling in overall were fine. Gradually over the last few months, besides the extremely heavy periods and cramping lasting7-10 days I have been going to the toilet more frequently (I think because psychologically I know it s there and think I want it to come out) and so my bladder is weakening and I now need the toilet more often. now for the last week or so lower back pains & constant cramping with some pain down my legs. Pain relief is not touching it. I m booked to have my coil removed next week but the back pain and cramping are so bad I wonder if I should get an emergency appointment to get it checked & removed?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
During the usage of intra uterine contraceptive device some amount of pain and inter-menstrual bleeding etc. are common.
But as they are bothering you very much you can go for removal and shift to some other form of contraception.
If you can able to manage with symptomatic treatment like using antispasmodics etc., you can wait for one week. If the pain is severe you can go for emergency appointment.
Meanwhile check for the threads as usual.
Take care.

Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor